General algebraic structures of Clifford type and Cauchy-Pompeiu Formulae for some piecewise constant structure relations

Wolfgang Tutschke, Carmen Judith Vanegas

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)829-838
JournalAdvances in Applied Clifford Algebras
Volume21
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

General algebraic structures of Clifford type and Cauchy-Pompeiu Formulae for some piecewise constant structure relations. / Tutschke, Wolfgang; Vanegas, Carmen Judith.

In: Advances in Applied Clifford Algebras, Vol. 21, 2011, p. 829-838.

Research output: Contribution to journalArticleResearchpeer-review

@article{8a18f88c4e974725a2da87c6be2d2926,
title = "General algebraic structures of Clifford type and Cauchy-Pompeiu Formulae for some piecewise constant structure relations",
author = "Wolfgang Tutschke and Vanegas, {Carmen Judith}",
year = "2011",
language = "English",
volume = "21",
pages = "829--838",
journal = "Advances in Applied Clifford Algebras",
issn = "0188-7009",
publisher = "Springer International Publishing AG",

}

TY - JOUR

T1 - General algebraic structures of Clifford type and Cauchy-Pompeiu Formulae for some piecewise constant structure relations

AU - Tutschke, Wolfgang

AU - Vanegas, Carmen Judith

PY - 2011

Y1 - 2011

M3 - Article

VL - 21

SP - 829

EP - 838

JO - Advances in Applied Clifford Algebras

JF - Advances in Applied Clifford Algebras

SN - 0188-7009

ER -